How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 7868
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I am a 23 years old student, and for the past 3 days I have

Customer Question

Hi, I am a 23 years old student, and for the past 3 days I have been waking up with a tight stomach. Its been impossible to eat anything consistent really. Because of that, I have been feeling really weak, so I bought some vitamins, thought they would help, but I threw up just 10min after taking them. Do you have any advice to fix this problem? Thank you very much for your help
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 6 months ago.

Daer customer,

Thank you for the question.

What do mean by tight stomach? What symptoms are you having? Are you having abdominal pain? Any other symptoms such as fever?

Customer: replied 6 months ago.
Hi, I am not having any pain, I'm just feeling bloated, it is like I have bubbling in my stomach or that I can feel my heart beating through it. Other than that, I don't have any fever or head aches.
Expert:  Dr. Ravoof replied 6 months ago.

Dear customer,

Thank you for the question.

You are likely having indigestion which can cause uncomfortable fullness after meals that's associated with nausea, vomiting, belching, and heartburn.

You should take an acid lowering medication such as omeprazole or ranitidine every day for a few days. This will be available at your pharmacy. You can also take a ginger supplement to reduce nausea and vomiting. Hopefully these will reduce your symptoms and you will feel better. However, if even after taking these for a day and if you continue to feel the same tomorrow also then you should consult your doctor regarding this. You may need prescription medications to reduce your symptoms.

Take care.

Please let me know if you have further queries or unanswered

questions.
Please rate the answer with 5-stars, by clicking the 5-stars above

with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.
Thank you!

Expert:  Dr. Ravoof replied 6 months ago.

Dear customer,
Were you able to read my answer?
Do you have any further questions?
Thank you!